# SDR DL75E090764

- Difficulty date: March 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 324 RBL47 HAS CORROSION.  REPAIR C/W ON NR 127584 IAW SRM 53-10-08 FIG 202 AT SAA  IN SAA DURING HMV.
